# SDR 99ZZZM536

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: B, R
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE MADE SEVERAL MUFFLED BANGS, THEN BEGAN SPOOLING DOWN ON N1, N2 AND TGT.  F/A'S REPORTED SPARKS FROM TAILPIPE.  ENGINE WAS SECURED USING EMERGENCY CHECKLISTS.  (M)
